# SDR CALA2015111300924

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924
- Aircraft serial: 31661
- Aircraft time: 12,970 hours, 4,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5479W2306
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G7 GALLEY AFT EMER LIGHT LENS MISSING.  R & R NEW SERVICEABLE G7 GALLEY AFT EMER LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
